# SDR CVGA20190701001

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N413SK
- Make and model: Cessna 560XL
- Aircraft serial: 5605793
- Aircraft time: 4,916 hours, 2,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 22066101
- Part serial: 977
- Condition: Stiff
- Part time: 4,916 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A, G

## Discrepancy

SMOKE/HAZE IN COCKPIT AND CABIN.
